# SDR DALA2024110110577

- Difficulty date: October 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 12,248 hours, 5,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWEE BATTERY L/H INOP. REMOVED AND REPLACED BATTERY IAW A220 AMP J33-51-03 OPS CHECK GOOD. (LP# 4340108)
